# SDR IXXA2023040205

- Difficulty date: March 5, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bracket
- Part number: 453T1031
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDOFF ANGLE BRACKET IN FWD LWR CARGO BROKEN
